# SDR ARWA20030206

- Difficulty date: February 16, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 3 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

IN FLIGHT ABOUT ONE HOUR OUT OF VTBU AFTER TAKE-OFF AIRCRAFT WAS LOSING HYDRAULIC FLUID.  DID IN-FLIGHT TURNBACK, DUMPED FUEL AND LANDED BACK AT VTBU.  RAN ALL APPROPIATE CHECK LISTS.   FOUND NR 3 ENGINE HYDRAULIC PUMP SUPPLY LINE LEAKING.  REMOVED AND REPLACED LINE AND LEAK CHECKED NORMAL IAW MM 20-12-0 AND MM 29-00 & 71-00.
